# SDR QXEA0000236

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BURNT ELECTRICAL ODOR COMING FROM LOWER BEVERAGE WARMER.  SYSTEM DEACTIVATED.  ODOR DISSAPATED.  SYSTEM PLACED ON DEFFERED MAINTENANCE LIST.  AIRCRAFT RETURNED TO SERVICE.
